... external vulva cream around my vulva unintentionally. Around four this morning, I awoke to use the bathroom and I realized that there was a burning in my vagina. Is this normal or has this burning happened because I put the cream on wrong? Do I need to contact my doctor? Please respond. This is my first time, and I am freaking out !
Monistat-1 - A few hours ago I took a shower and inserted the monistat 1 day pill. Then, I put the?
- 10 Oct 2014 by Cheergrl
- 11 October 2014
You may want to consider reading the product information: https://www.drugs.com/mtm/tioconazole-vaginal.html
I have pasted in the bit that applies to you below.
"Possible side effects of Monistat-1:
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome:
Mild vaginal burning, irritation, or itching.
Seek medical attention right away if any of these SEVERE side effects occur:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); fever or chills; foul-smelling vaginal discharge; nausea; severe or prolonged vaginal burning, irritation, or itching; stomach pain; vomiting."
I believe you should see your doctor. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I bought monistat 1 a couple hours ago and after I inserted it I laid down for 10 minutes but I had?
Updated 17 Jun 2015 • 1 answer
Updated 24 Sep 2015 • 2 answers
Posted 18 Mar 2016 • 0 answers
I have recently used the Monistat 1. I inserted it after my shower and I I had to pee about 2 hours?
Posted 23 Jul 2016 • 1 answer
Updated 30 Mar 2017 • 1 answer